# SDR SWAA2022030225142

- Difficulty date: January 30, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 144A53503
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK HAS CORROSION IN THE TRACK AT STA.727.(MARKED) / REMOVED AND REPLACED #1 SEAT TRACK (PART # 144A5350-3) AT STA. 540 TO 727 PER SRM 51-40-02
